# SDR 04FDEA00043

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC198413
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP IB HINGE (FLAP SIDE) ACTUATOR LUG IB SIDE BUSHING FOUND LOOSE.  REMOVED & REPLACED WITH NEW BUSHING  AS PER FEDEX EA 1-5750-75218, TITLE : WINGS - TE & TE DEVICES - LT O/B FLAP / I/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
